MathSciNet Relay Station
MathSciNet bibliographic data
MR743925 49C05 (49C20)
Capuzzo-Dolcetta, I.; Ishii, H. Approximate solutions of the Bellman equation of deterministic control theory. Appl. Math. Optim. 11 (1984), no. 2, 161–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement